×

zbMATH — the first resource for mathematics

Uniqueness and value-sharing of entire functions. (English) Zbl 1152.30034
The paper under review deals with unicity theorems for entire functions. Let \(f\) and \(g\) be non-constant entire functions on \(\mathbb{C}\). The main theorem in this paper can be stated as follows: Let \(\mu\) and \(\lambda\) be constants such that \(|\mu|+ |\lambda|\neq 0\). Let \(n\), \(m\) and \(k\) be positive integers with \(n> 2k+ m^*+ 4\), where \(m^*= 0\) if \(\mu= 0\) and \(m^*= m\) if \(\mu\neq 0\). Suppose that \([f^n(z)(\mu f^m(z)+ \lambda)]^{(k)}\) and \([g^n(z)(\mu g^m(z)+ \lambda)]^{(k)}\) share 1 CM. If \(\mu\lambda\neq 0\), then \(f\equiv g\). If \(\mu\lambda= 0\), then either \(f\equiv tg\) or \(f(z)= c_1 e^{cz}\), \(g(z)= c_2 e^{cz}\), where \(t\), \(c\), \(c_1\) and \(c_2\) are constants depending on \(k\), \(m\), \(n\), \(\mu\) and \(\lambda\). The authors also prove the following: If \(n> 2k+ m+ 4\) and \([f^n(z)(\mu f^m(z)- 1)]^{(k)}\) and \([g^n(z)(\mu g^m(z)- 1)]^{(k)}\) share 1 CM, then either \(f\equiv g\) or \(f\) and \(g\) satisify the algebraic relation \(R(f,g)\equiv 0\), where \(R(w_1,w_2)= w^n_1(w_1- 1)^m- w^n_2(w_2- 1)^m\).

MSC:
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Frank, G., Eine vermutung von Hayman über nullstellen meromorpher funktion, Math. Z., 149, 29-36, (1976) · Zbl 0312.30032
[2] Fang, M.L., Uniqueness and value-sharing of entire functions, Comput. math. appl., 44, 828-831, (2002) · Zbl 1035.30017
[3] Fang, M.L.; Hua, X.H., Entire functions that share one value, J. Nanjing univ. math. biquarterly, 13, 1, 44-48, (1996) · Zbl 0899.30022
[4] Hayman, W.K., Picard values of meromorphic functions and their derivatives, Ann. of math., 70, 9-42, (1959) · Zbl 0088.28505
[5] Hayman, W.K., Meromorphic functions, (1964), Clarendon Press Oxford · Zbl 0115.06203
[6] Yang, C.C., On deficiencies of differential polynomials II, Math. Z., 125, 107-112, (1972) · Zbl 0217.38402
[7] Yang, C.C.; Hua, X.H., Uniqueness and value-sharing of meromorphic functions, Ann. acad. sci. fenn. math., 22, 2, 395-406, (1997) · Zbl 0890.30019
[8] Yang, L., Value distribution theory, (1993), Springer-Verlag Berlin
[9] Yi, H.X.; Yang, C.C., Uniqueness theory of meromorphic functions, (1995), Science Press Beijing · Zbl 0799.30019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.